View Single Post
Old 06-27-2003, 11:43 AM   #7
Person01 Person01 is offline
Junior Member
 
Join Date: Jun 2003
Posts: 27
Person01 HB User
Post

Hey i'm on my second course of Accutane, I took my first course 2 years ago at 60mg twice a day. After 6-8 months the acne started to come back again. It was nothing at first then over a year passed and it started to come back noticeably. I started to take minocycline and that worked for a good 6 months, but it REALLY came back after that stopped working. Now i'm on Accutane again with 80mg twice a day. My dad who is a doctor was talking to one of his friends who is a dermatologist and he told my dad that after you do Accutane that you should wait a month then apply Tazorac for 6 months and your acne should not come back after that. He said that my derm should have put me on some topical after the first course. Well hope this helps. I mean i think you should take it again, cause no other drug will absolutely clear your face. I think from the sounds of it, that your acne has gotten bad enough where it takes a strong drug to clear it.